MAUDE Adverse Event Report: GENESYS SPINE SIROS 9.5MM NAVIGATED DRILL

GENESYS SPINE SIROS 9.5MM NAVIGATED DRILL
Model Number GSI245-095
Medical Device Problem Codes Mechanical Problem (1384); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The returned device underwent dimensional inspection and met requirements.New drills from the same lot were inspected and also met requirements.The drill specifications had been verified during navigation field testing.There were no anomalies in the manufacturing record.Investigation of the drill could not identify a cause for the jamming with the array (not a genesys device and therefore was not available for review).
 
Event or Problem Description
An clamp adapter jammed with a siros 9.5mm navigated drill intra-operatively.The procedure was unable to be completed as planned and will be rescheduled.

Brand Name
SIROS 9.5MM NAVIGATED DRILL
Common Device Name
DRILL
Manufacturer (Section D)
GENESYS SPINE
1250 capitol of texas highway
building three, suite 600
austin TX 78746
Manufacturer (Section G)
GENESYS SPINE
Manufacturer Contact
william sowers
1250 capitol of texas highway south
building three, suite 600
austin, TX 78746
9545578288
MDR Report Key22214935
Report Number3008455034-2025-00001
Device Sequence Number20983023
Product Code OLO
UDI-Device IdentifierM719GSI2450950
UDI-Public+M719GSI2450950
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K233595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGSI245-095
Device Lot NumberVM20240530A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale